MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 132-32-51
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 11/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4.5 years post op the initial tha, this 84 y/o female patient was revised due to pain.Surgeon found synovitis and wear on poly.Patient last known to be in stable condition.Explants unavailable.No other information available.
 
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant medical products: (b)(4), 142-32-07 - cocr fem head 32mm +7 offset 12/14.(b)(4), 186-01-50 - integrip cc, cluster 50mm, g1.(b)(4), 188-00-05 - wedge plasma s/o sz 5.
 
Additional Manufacturer Narrative
Section h10: (h3) based on the available information, the patient involved meets the following risk criteria for early prosthesis wear/osteolysis: significant edge loading of the femoral head on the acetabular liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The prosthesis wear/osteolysis was able to be confirmed from the provided radiograph/explanted devices.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, h6: clinical codes, component code, type of investigation and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV GXL LINER LIPPED 32MM ID, GROUP 1 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15885307
Report Number1038671-2022-01532
Device Sequence Number5250263
Product Code JDI
UDI-Device Identifier10885862207029
UDI-Public10885862207029
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2022
Device Model Number132-32-51
Device Catalogue Number132-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2022
Supplement Date Received by Manufacturer01/03/2023
04/15/2026
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/19/2023
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1732-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale